On $p$-adic analogue of hypergeometric series
Commun. Korean Math. Soc. 1997 Vol. 12, No. 1, 11-16
Yong Sup Kim, Hyeong Kee Song
Wonkwang University, Wonkwang University
Abstract : In this paper we will study a $p$-adic analogue of Kummer's theorem[6], [7], which gives the value at $x = -1$ of a well-piosed ${}_{2}F_1 $ hypergeometric series.
Keywords : Hypergeometric series, $p$-adic gamma function
MSC numbers : 33C20, 11D88, 11F85
Downloads: Full-text PDF  


Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang Co., Ltd